# SDR JGVR201609210008

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 9,033 hours, 5,967 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: 6912630676912630
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER TAIL CONE COVER FAIRING ATTACH ANGLES.  THE AREAS THAT CORRODE ONLY HAVE PRIMER PAINT.  SHOULD BE PAINTED WITH AN ADDITIONAL CORROSION RESISTANT PAINT FOR A TOP COAT TO PREVENT CORROSION.
